IEICE Electronics Express
Online ISSN : 1349-2543
ISSN-L : 1349-2543
LETTER
Walsh-Hadamard Optimization of Fixed Polarity Reed-Muller Transform
Bogdan J. FalkowskiShixing Yan
Author information
JOURNALS FREE ACCESS

2004 Volume 1 Issue 2 Pages 39-45

Details
Abstract

By investigating links between Reed-Muller transform and Walsh-Hadamard spectra an exact and non-exhaustive algorithm for the generation of optimal Reed-Muller expansions directly from just few Walsh-Hadamard spectral coefficients has been developed. The algorithm makes use of the properties of Walsh-Hadamard spectra and by using only few Walsh-Hadamard coefficients the optimal Reed-Muller expansion is obtained for all Boolean functions through the provided equations in the new algorithm.

Information related to the author
© 2004 by The Institute of Electronics, Information and Communication Engineers
Previous article Next article
feedback
Top